Preprints of the Keldysh Institute of Applied Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Keldysh Institute preprints:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Keldysh Institute preprints, 2014, 015, 25 pp. (Mi ipmp1867)  

This article is cited in 1 scientific paper (total in 1 paper)

Abelian integral of Nuttall on the Riemann surface of the cubic root of the third degree polynomial

A. I. Aptekarev, D. N. Tulyakov


Abstract: In the previous preprint “Geometry of Hermite–Pade approximants for system of functions $\{f,f^2\}$ with three branch points” a statement and general approaches to a problem on asymptotics of Hermite–Pade approximants for two analytic functions with three common branch points. This problem has an interest in connection with the Nuttall's conjecture, which states (in particularly) that an algebraic function of the third order appears as the Cauchy transform of the limiting measure of poles distributions of the approximants. At that preprint we carried out analysis of the appearing algebraic functions of genus zero. In this preprint we consider the main (from our point of view) case corresponding to the algebraic functions of genus one.

Keywords: Algebraic functions, Riemann surfaces, Hermite–Pade approximants.

Full text: PDF file (51409 kB)
Full text: http:/.../preprint.asp?id=2014-15&lg=r
References: PDF file   HTML file

Citation: A. I. Aptekarev, D. N. Tulyakov, “Abelian integral of Nuttall on the Riemann surface of the cubic root of the third degree polynomial”, Keldysh Institute preprints, 2014, 015, 25 pp.

Citation in format AMSBIB
\Bibitem{AptTul14}
\by A.~I.~Aptekarev, D.~N.~Tulyakov
\paper Abelian integral of Nuttall on the Riemann surface of the cubic root of the third degree polynomial
\jour Keldysh Institute preprints
\yr 2014
\papernumber 015
\totalpages 25
\mathnet{http://mi.mathnet.ru/ipmp1867}


Linking options:
  • http://mi.mathnet.ru/eng/ipmp1867
  • http://mi.mathnet.ru/eng/ipmp/y2014/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “Distribution of the zeros of Padé polynomials and analytic continuation”, Russian Math. Surveys, 70:5 (2015), 901–951  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Препринты Института прикладной математики им. М. В. Келдыша РАН
    Number of views:
    This page:166
    Full text:65
    References:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021